MathSciNet Relay Station
MathSciNet bibliographic data
MR520965 (80e:62040) 62H20 (60G15)
Gutmann, Sam Correlations of functions of normal variables. J. Multivariate Anal. 8 (1978), no. 4, 573–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement